Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some pseudoprimes and related numbers having special forms


Author: Wayne L. McDaniel
Journal: Math. Comp. 53 (1989), 407-409
MSC: Primary 11A07; Secondary 11Y99
MathSciNet review: 968152
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a pseudoprime which is itself of the form $ {2^n} - 2$, answering a question posed by A. Rotkiewicz, show that Lehmer's example of an even pseudoprime having three prime factors is not unique, and answer a question of Benkoski concerning the solutions of $ {2^{n - 2}} \equiv 1\;\pmod n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A07, 11Y99

Retrieve articles in all journals with MSC: 11A07, 11Y99


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0968152-6
PII: S 0025-5718(1989)0968152-6
Keywords: Pseudoprime
Article copyright: © Copyright 1989 American Mathematical Society